3 Fat Chicks on a Diet Weight Loss Community  

Go Back   3 Fat Chicks on a Diet Weight Loss Community > Support Forum > Depression and Weight Issues

Depression and Weight Issues Have you been diagnosed with depression, are possibly on depression medication, and find it affects your weight loss efforts? Post here for support!

Reply
 
Thread Tools
Old 06-16-2011, 02:16 PM   #1
Member
 
Join Date: Apr 2011
Location: los angeles
Posts: 71

S/C/G: 210/210/130

Height: 5'5

Default Zyprexa

Hello:
I am on ZYDIS (Zyprexa) and it has caused me to gain a lot of weight. I have gone up from 130 to 180 in the past two years. The Dr. won't change it for me since I have skitzophrenia and need this medication to be stable. What should I do? I need help!

Last edited by lasttime; 06-16-2011 at 02:22 PM.
lasttime is offline   Reply With Quote
Old 06-16-2011, 03:42 PM   #2
Senior Member
 
Ashley777's Avatar
 
Join Date: Sep 2010
Location: Alberta, Canada
Posts: 406

S/C/G: 225/205/140

Height: 5'4

Default

Although I have no answers, you are not alone in this. My husband went on that medication and gained quite a bit of weight and he is small to begin with. He said he just felt like he was never satisfied. His younger daughter also went on it and she is also thin, they took her off of it after a couple weeks cause all she wanted to do was eat all the time. There were other meds that were available to them as they are bi-polar. This is a very common side effect with this medication. You probably have already asked your DR. if there are any other alternatives to that medication but it wouldnt hurt to ask if you have not already.
__________________
Ashley777 is offline   Reply With Quote
Old 06-16-2011, 04:36 PM   #3
300+ Chick
 
Liliann's Avatar
 
Join Date: Feb 2002
Posts: 3,387

Default

I am on this meds for 2 years..I never experience weight gain, although am a snacker,..It does help on my mindset and stable on my mental health is good. I am glad that my Phd doctor put me on Zyprexa. Snack on fruits and veggies.. That is what am doing now...Best wishes to you..
__________________
Liliann
Liliann is offline   Reply With Quote
Old 06-16-2011, 04:57 PM   #4
Member
 
blancheneige's Avatar
 
Join Date: Jul 2010
Posts: 74

Default

Zyprexa is a very dangerous drug. It is strongly linked to both obesity and diabetes. The pharmaceutical company who makes Zyprexa also makes a diabetes drug that is the 2nd most popular drug after Zyprexa. Coincidence? I don't know.
blancheneige is offline   Reply With Quote
Old 06-16-2011, 05:42 PM   #5
Member
 
Join Date: Apr 2011
Location: los angeles
Posts: 71

S/C/G: 210/210/130

Height: 5'5

Default

What do you mean linked to obesity and diabetes? Are you saying zyprexa is responsible for these illnesses or what?
lasttime is offline   Reply With Quote
Reply


Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off



All times are GMT -4. The time now is 02:16 PM.



Search Engine Optimization by vBSEO 3.3.2